# SDR A6WA201401244514

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN CRACKED IN AFT RT WW CUT OUT.  REPAIRED IAW REO 601R-53-11-2614 REV.
